I may have caused secondary adrenal insufficiency due to yo-yo dramatically on steroids. I understand that one of the symptons is low sodium. I have been having severe cramps recently, and was wondering if they are a result of low sodium.
If you want to check out a good salt, I use celtic sea salt. The kind that is not bleached white. It has all the trace minerals in it. It is recommended that people with adrenal insuff. drink 1/4 tsp in a cup of water a day. You can check this out on the websites though.
Calcium might help with the muscle cramps. Sodium is good for the adrenal insufficiency. Be careful with the potassium, I've read in the Adrenal Fatigue book that potassium isn't good for adrenal dysfunction.
Thanks all for your comments. My potassium is normal but waiting for sodium results. I have a high salt diet and didn't want to take extra sodium until I was sure its necessary. I will try the rehydration powder like pedialyte (for adults).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.